# SDR USAAF99007

- Difficulty date: January 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N883US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11337
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Synchronizer
- Part number: A83235419
- Condition: Inoperative
- Location: Rt Te Flap
- Part time: 5,745 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PIT - FLT 864 - AFTER TAKEOFF FROM PIT, A 'FLAP ASYMMETRY' WARNING ILLUMINATED.  CREW PERFORMED THE ABNORMAL PROCEDURE CHECKLIST.   THE FLIGHT RETURNED TO PIT AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE NR 3 RIGHT SIDE FLAP SYNCHRONIZER.  (X)
